Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Bull Malays Math Sci Soc

Search In Journal Title:

Abbravation: Bulletin of the Malaysian Mathematical Sciences Society

Search In Journal Abbravation:

Publisher

Springer Singapore

Search In Publisher:

DOI

10.1002/pi.3085

Search In DOI:

ISSN

2180-4206

Search In ISSN:
Search In Title Of Papers:

Stability Analysis of Fuzzy Genetic Regulatory Net

Authors: K Ratnavelu M Kalpana P Balasubramaniam
Publish Date: 2016/10/15
Volume: 41, Issue: 1, Pages: 491-505
PDF Link

Abstract

The synthetic genetic regulatory networks GRNs prove to be a powerful tool in studying gene regulation processes in living organisms In order to take vagueness into consideration fuzzy theory is incorporated in the GRNs and we found a novel system namely fuzzy genetic regulatory networks FGRNs By applying the Homeomorphism theorem we demonstrated an existence uniqueness and asymptotic stability analysis of the equilibrium point of FGRNs with time delay in the leakage term and unbounded distributed delays By utilizing Lyapunov functional method and the linear matrix inequality LMI techniques some new and useful criteria of the FGRNs with respect to the equilibrium point are derived The derived criteria are of the form of LMI and hence they can be verified easily Finally illustrative example with simulations are demonstrated to prove the effectiveness of the proposed resultsThis work was supported by the University of Malaya HIR Grant UMC/625/1/HIR/MOHE/SC/13 Moreover the authors would like to thank the EditorinChief and the anonymous reviewers for their constructive comments and fruitful suggestions to improve the quality of the manuscript


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: